# SDR YENA20140409075

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 25,256 hours, 8,646 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327006
- Part serial: 1402
- Condition: Intermittent
- Location: Brake Sys
- Part time: 19,652 hours, 6,802 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY DUE TO BRAKE SYS 2 INOPERATIVE, NORMAL BRAKE INOPERATIVE.  FAULT CLEARED DURING TAXI.  PERFORMED SYSTEM RESET AND BITE TEST OF BSCU IAW AMM 32-46-00.  NO FAULTS FOUND.  SYS TEST NORMAL OK FOR SERVICE. P1 TSI 11706 WAS ALSO ASSIGNED TO REMOVE BSCU.  R & R BSCU IAW AMM 32-42-34.  OPS CHECK AND BITE TEST GOOD.
